MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670170
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Device Markings/Labelling Problem (2911); Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown; no information has been provided to date.D3, g1, and g2 email is: regulatory.Responses@icumed.Com.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that "during a submission of a tender in denmark, the included instructions for use (ifu) was incomplete and the danish translation was missing.Additionally the translation of the product name contained a typo on the label (reads siliconetrakeostomitude, correct is siliconetrakeostomitube)".
 
Additional Manufacturer Narrative
Other text: d4 udi: (b)(4).No product was returned.We are unable to confirm the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.A manufacturing dhr review was not performed because the device is beyond a year from its manufacture date of 15-sep-2015 and there was no indication of a manufacturing defect during the investigation.Service history review identified this device has not been in for service in the previous 12 months and there was no indication that the complaint was related to a previous service of the device.

Brand Name
BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
MDR Report Key18242014
Report Number3012307300-2023-10903
Device Sequence Number12560603
Product Code JOH
UDI-Device Identifier15021312006056
UDI-Public15021312006056
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number670170
Device Lot Number4399119
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown